# SDR AALA20090820SJU01

- Difficulty date: August 20, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N8067A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 510
- Aircraft time: 54,346 hours, 17,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS (SMOKE LIGHT) ARE NOT WORKING FROM 2R THRU 4R.  EMERGENCY LIGHT LOWER SMOKE LIGHT 3R AND 4R NOT FUNCTIONAL.  REPLACED EMERGENCY LIGHT BATTERY PACK AT 6 POSITION AS REQUIRED.
